# SDR CA100216002

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL145, THE ENGINE TORQUE STARTED FLUCTUATING AND BECAME STEADY AGAIN.  AT FL160 WHILE ACCELERATING TO CRUISE SPEED, THE TORQUE STARTED FLUCTUATING AND THE LOW OIL PRESSURE WARNING CAME ON. THE ENGINE WAS SHUTDOWN AND THE FLIGHT RETURNED TO DEPARTURE FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT TROUBLESHOOTING FOUND DEBRIS ON THE CHIP DETECTOR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. 
 (TC 20100216002)
